Cross Reference Up

Berger, A and Hill, TP (2011). A basic theory of Benford's Law . Probability Surveys 8, pp. 1-126.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Arshadi, L and Jahangir, AH (2014). Benford's law behavior of Internet traffic. Journal of Network and Computer Applications, Volume 40, April 2014, pp. 194–205. ISSN/ISBN:1084-8045. DOI:10.1016/j.jnca.2013.09.007. View Complete Reference Online information Works that this work references Works that reference this work
Aschwanden, D and Diekmann, A (2011). Analyse der Schweizer Nationalratswahlen von 2007 mit dem Benford’schen Gesetz. Gruppenarbeit an der ETH Zürich, betreut von Prof. Andreas Diekmann. GER View Complete Reference Online information Works that this work references No Bibliography works reference this work
Ausloos, M, Herteliu, C and Ileanu, B (2015). Breakdown of Benford’s law for birth data. Physica A: Statistical Mechanics and its Applications Volume 419, pp. 736–745. ISSN/ISBN:0378-4371. DOI:10.1016/j.physa.2014.10.041. View Complete Reference Online information Works that this work references Works that reference this work
Barabesi, L, Cerasa, A, Cerioli, A and Perrotta, D (2016). Goodness-of-fit testing for the Newcomb-Benford law with application to the detection of customs fraud. Journal of Business & Economic Statistics, accepted for publication. DOI:10.1080/07350015.2016.1172014. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Baumeister, J and Macedo, TG (2011). Von den Zufallszahlen und ihrem Gebrauch. Stand: 21, November 2011. GER View Complete Reference Online information Works that this work references No Bibliography works reference this work
Becker, T, Corcoran, TC, Greaves-Tunnell, A, Iafrate, JR, Jing, J, Miller, SJ, Porfilio, JD, Ronan, R, Samranvedhya, J and Strauch, FW (2013). Benford's Law and Continuous Dependent Random Variables. eprint arXiv:1309.5603, last revised 27 Dec 2013. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Eshun, G (2014). A characterization of Benford's law in discrete-time linear systems. Journal of Dynamics and Differential Equations, Springer; published online 15 September 2014. ISSN/ISBN:1040-7294. DOI:10.1007/s10884-014-9393-y. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Eshun, G (2014). Benford solutions of linear difference equations. Theory and Applications of Difference Equations and Discrete Dynamical Systems, Springer Proceedings in Mathematics & Statistics Volume 102, pp. 23-60. ISSN/ISBN:978-3-662-44139-8. DOI:10.1007/978-3-662-44140-4_2. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Evans, SN (2012). A Limit Theorem for Occupation Measures of Lévy Processes in Compact Groups. To appear in Stochastics and Dynamics. View Complete Reference No online information available Works that this work references Works that reference this work
Berger, A and Hill, TP (2015). An Introduction to Benford's Law. Princeton University Press: Princeton, NJ. ISSN/ISBN:9780691163062. View Complete Reference Online information Works that this work references Works that reference this work
Brandolini, L and Travaglini, G (2012). La legge di Benford. Posted on: http://pmf.cilea.it/file.php/1/articoli/PMF2012_Benford.pdf; last retrieved November 18, 2014 . ITA View Complete Reference Online information Works that this work references No Bibliography works reference this work
Clippe, P and Ausloos, M (2012). Benford's law and Theil transform of financial data. Physica A: Statistical Mechanics and its Applications, 2012, Vol. 391, No. 24, 6556–6567. View Complete Reference Online information Works that this work references Works that reference this work
Fox, RF and Hill, TP (2014). Hubble’s Law Implies Benford’s Law for Distances to Stars. Prerprint Physics arXiv; posted on December 4, 2014.. View Complete Reference Online information Works that this work references Works that reference this work
Goodman, WM (2013). Reality Checks for a Distributional Assumption: The Case of “Benford’s Law”. JSM Proceedings. Alexandria, VA: American Statistical Association (2013), pp. 2789-2803. (Also published on the Statistical Literacy website, at URL: http://www.statlit.org/pdf/2013-Goodman-ASA.pdf) . View Complete Reference Online information Works that this work references Works that reference this work
Hoppe, FM (2013). Benford's Law and Distractors in Multiple Choice Exams. Preprint on physics arXiv -Submitted on 27 Nov 2013; last revised 6 May 2014; last accessed December 3, 2014 . View Complete Reference Online information Works that this work references Works that reference this work
Iorliam, A, Tirunagari, S, Ho, ATS, Li, S, Waller, A and Poh, N (2017). "Flow Size Difference" Can Make a Difference: Detecting Malicious TCP Network Flows Based on Benford's Law. arXiv:1609.04214v2 [cs.CR], last accessed February 6, 2017. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Jasak, Z (2014). Benford’s Law and Invariances. Journal of Mathematics and System Science, 4(7), pp. 457-462. ISSN/ISBN:2159-5291. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Jasak, Z (2015). Benford's Law and Arithmetic Sequences. Journal of Mathematical Sciences: Advances and Applications, 32, pp. 1-16. ISSN/ISBN:0974-5750. View Complete Reference Online information Works that this work references Works that reference this work
Khosravani, A and Rasinariu, C (2013). n-Digit Benford Distributed Random Variables. Advances and Applications in Statistics, 36, pp. 119-130. View Complete Reference Online information Works that this work references Works that reference this work
Khosravani, A and Rasinariu, C (2015). n-digit Benford converges to Benford. Int. J. Math. Math. Sci. 2015, Art. ID 123816, 4 pp. 60F25 (11K45). DOI:10.1155/2015/123816. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Li, Q and Fu, Z (2016). Quantifying non-stationarity effects on organization of atmospheric turbulent eddy motion by Benford’s law. Commun Nonlinear Sci Numer Simulat 33, pp. 91–98. DOI:10.1016/j.cnsns.2015.09.006. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Li, Q, Fu, Z and Yuan, N (2015). Beyond Benford's Law: Distinguishing Noise from Chaos. PLoS ONE, 10, e0129161. DOI:10.1371/journal.pone.0129161. View Complete Reference Online information Works that this work references Works that reference this work
Manack, C and Miller, SJ (2015). Leading digit laws on linear Lie groups. Research in Number Theory 1:22. DOI:10.1007/s40993-015-0024-4. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Miller, SJ (ed.) (2015). Benford's Law: Theory and Applications. Princeton University Press: Princeton and Oxford. ISSN/ISBN:978-0-691-14761-1. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ (2012). Benford's Law: Applications for Forensic Accounting, Auditing, and Fraud Detection . John Wiley & Sons, Hoboken, New Jersey. ISSN/ISBN:978-1-118-15285-0. View Complete Reference No online information available Works that this work references Works that reference this work
Plaček, M (2012). Benfordův zákon, fakta a mýty [Benford´s law, facts and myths]. New Trends 2012 - Proceedings of 7th international scientific conference. Private College of Economics Studies Znojmo, pp. 193-199. CZE View Complete Reference Online information Works that this work references Works that reference this work
Plaček, M (2014). Aplikace Benfordova zákona na vládní makroekonomická data: případ obchodní bilance. Trendy ekonomiky a managementu VIII, č. 19, pp. 45-51. ISSN/ISBN:1802-8527. CZE View Complete Reference Online information Works that this work references No Bibliography works reference this work
Shukla, A, Pandey, AK and Pathak, A (2017). Benford’s distribution in extrasolar world: Do the exoplanets follow Benford’s distribution?. Journal of Astrophysics and Astronomy JOAA-D-16-00138, forthcoming. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Slepkov, AD, Ironside, KB and DeBattista, D (2013). Benford's Law: Textbook Exercises and Multiple-choice Testbanks. Preprint posted on physics arXiv - submitted 19 November 2013. View Complete Reference Online information Works that this work references Works that reference this work
Slepkov, AD, Ironside, KB and DiBattista, D (2015). Benford’s Law: Textbook Exercises and Multiple-Choice Testbanks. PLoS ONE 10(2): e0117972. DOI:10.1371/journal.pone.0117972. View Complete Reference Online information Works that this work references Works that reference this work
Uhlig, N (2016). Rundum das Benfordsche Gesetz. Diploma thesis, University of Leipzig, Fakultät für Mathematik und Informatik. GER View Complete Reference Online information Works that this work references No Bibliography works reference this work
Valadier, M (2012). The Benford phenomenon for random variables. Discussion of Feller's way. Math arXiv:1203.2518; posted 19 Apr 2012. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Wojcik, MR (2013). How fast increasing powers of a continuous random variable converge to Benford’s law. Statistics and Probability Letters 83, pp. 2688–2692. ISSN/ISBN:0167-7152. DOI:10.1016/j.spl.2013.09.003. View Complete Reference Online information Works that this work references Works that reference this work
Wojcik, MR (2013). Notes on scale-invariance and base-invariance for Benford's Law. arXiv:1307.3620 [math.PR]. View Complete Reference Online information Works that this work references Works that reference this work
Wojcik, MR (2014). A characterization of Benford’s law through generalized scale-invariance. Mathematical Social Sciences, Volume 71, September 2014, pp. 1–5. DOI:10.1016/j.mathsocsci.2014.03.006. View Complete Reference Online information Works that this work references Works that reference this work